Zoloft and tremors

Common Questions and Answers about Zoloft and tremors

zoloft

I have been taking Zoloft and Wellbutrin for about 3 yrs and this year my hands have started having tremors. I'm 34 and my family and friends have started to notice. Some days are worse than others but sometimes I can not even hold my drink mug with one hand the hand will be shaking so bad I have to use the other one to help it. Even picking up a deck of cards can be a challenge if it is not a good day.
Does anyone else suffer from major hand tremors? I am on Geodon, Zoloft, Klonopan, Propranolol, & Lithium. My tremors have gotten worse and would like to know if anyone was able to overcome them. It really bothers me and is very noticeable.
My family doctor put me on 50mg of Zoloft for minor depression and panic attacks. The first 4-5 weeks were hell. My side effects included, nausea, loose stools, a ten-fold increase in anxiety (counteracted with Xanax), sweats, insomnia, and I lost about 10 lbs. I am now on week 11 and most of the side effects have subsided. The depression and panic attacks have stopped, but I still have the anxiety and developed one side effect that concerns me. I have what I call an internal tremor.
I know that seems like a lifetime. My fingers are crossed that tghe tremors let up soon for you, and the Zoloft works. Let us know! Hugs!
I have a question. I have been on zoloft for about 3 weeks 25 mg and I have started to notice my right hand shacks...is this a common side effect??
Hi - I am on Zoloft day 6 and I feel like I can't sit still and I am climbing out of my skin - is this an adjustment phase?
Are you sure it was Zoloft and not Zyban? I was prescribed Zyban to help me quit smoking and it worked very well. Its generic name is Wellbutrin, which is an anti-depressant, but a side effect of it is that it decreases the need or craving for nicoteen.
Can zoloft slow down the heart beat? I have been on 25mg for almost two weeks and have noticed that my heart rate has slowed down (in between 55-60 beat where it is usually between 65-80 resting). I am fairly active and what other side effects should I beaware of while taking zoloft (I am taking it for anxiety).
My doctor gave me Xanax (for emergencies only) and the tremors and leg twitching (pins and needles) were so bad last night that I took .25 mg. of the Xanax and 5 mg. of Ambien and slept really well. I have gone back to 12.5 mg. of Zolft, but I'm not sure what to do now. I have a healthy lifestyle. I am 56 years old, have always worked out and just joined a health club and do 35 minutes on the treadmill (could that be causing pins and needles in my legs?) 4 days per week as well as lift weights.
Has anyone else experienced hand tremors and/or joint swelling when taking the generic (Sertraline) for Zoloft? My psychiatrist upped my dose from 100 mg. to 200 mg. about a month ago and I noticed around 3 weeks ago that first my pinkie finger joint was a little sore. Then gradually all of my finger joints on both hands started hurting as well as my knuckles and both wrists. Now my hands shake like crazy. I never had joint or hand tremors before the increase in the dosage.
After +2 months I began experiencing all-over tremors and was switched to Amitriptozole(sic), the 2nd of three meds available here. After +3 weeks off Zoloft, the tremors have not abated at all. There are no neurologists here and I don't want to go home. I take no other drugs other than Chloroquine and Proguanil for malaria prevention, I don't drink, smoke, or drink caffeinated beverages, and I have limited my salt intake.
I wrote you at the beginning of this year with a question regarding tremors with Zoloft while we were living in a third world country. Since then we have returned to the U.S. and I have seen a neurolgist and am receiving counselling for Post-Traumatic Stress Disorder. I also was diagnosed with Mitral Valve Prolapse. After switching from Zoloft to Remeron, my tremors finally abated from continual down to episodic and that very minimally.
My doc thinks they're a side effect of Zoloft (I don't), but he's weaning me off Zoloft and trying Lexapro.(I'm still in the weaning off phase.) The tremors started a few days before having an MRI for other symptoms. The scan was clear but the tremors have not subsided. I am worried about something serious, but I've also read that anxiety itself can cause these tremors and twitches. Anyone else experienced this?
One Neurologist told me this was Parkinson's and another told me it was an Essential Tremor and was unrelated to my surgery. I have recently stopped taking Zoloft hoping these tremors were drug induced and they seem to be subsiding but feel extermely emotional, am I in denial?
Because of this I became fearful and five months ago began having extreme anxiety as I stated. I went to see a psychiatrist who placed me on Xanax and Zoloft. About three weeks into the Zoloft I noted my hands would shake, these tremors I notice are more apparent when I am doing things with my hands, when I lay my hands flat they do not shake at all, however when I hold my hands up lets say rest the wrist on a flat surface and lift the fingers they shake.
I have been having hand tremors - on and off for a few weeks. I also get a tremor/vibration in my upper arms (mostly right but also left) when my arm is in a specific position. What could this be? I am also getting muscle twitches all over my body - one twitch in the leg, two twitches in my back,... Does an EMG tell the difference between something like ALS, fybromyalgia, BFS,...? I do suffer from anxiety and I'm currently on Zoloft. I am a 34 year old female.
I recently tried about 6 different meds in about 2 months, First LUVOX 50MG THEN 25 MG for about a week, PEXEVA 20 MGS for about 14 days, PAROXETINE 19 MG for about 14 days and ZOLOFT 25MG for about 7 days... in the mean while i started LAMICTAL still 25mg on the starter pack and clonazepam .5 mg here and there... My question is, after taking LUVOX i started feeling tremors, first only about twice a day for about a month, then about half a day and now all day.
I've been on Lexapro 10mg for 3 weeks and have noticed a shaking in my right arm and hand when eating, writing or just letting my arm rest on a chair's armrest. I also have it in my left arm but to a lesser degree. The nurse practitioner for my doctor, I'm with Kaiser, advised me on Friday to monitor the shaking and call back if it gets more uncomfortable. So far it hasn't gotten better or gone away but seems to becoming more often = worse.
Yes, MRI done and bloodwork and all clear. So, I am stuck. I am hoping to hear from a neurologist on this website.......
Look, I have friends that smoke MJ and also take an SSRI medication. They seem ok with it and have no problem. That is them and everyone is different. For example I suffer from depression and anxiety dissorder and if I smoke MJ then I get massive anxiety and my whole body goes into a tremmor. Depends of the person I guess.
The zoloft lifted my mood and energy level but as the first week progressed I developed worsening tremors and internal shaking. I dropped the Zoloft to 12.5 mg to see if it would help. The very next day the tremors and shaking stopped. Will the zoloft be effective at all at the 12.5 mg dose or do I need to switch to another medication. Or should I try to add more zoloft a little at a time to increase the dose. I was told that to control anxiety the dose needs to be at 100 mg.
Mainly the inability to sleep, no sex drive, leg tremors, and yellow fingernails. I immediately went to the doctor when seeing my nails turn yellow. My therapist suggested i may have bioplar II, hyper mania. Until I can be diagnosed by a psychiatrist, my family doctor has given me Zyprexa to take for the next three weeks, and has lowered my Zoloft to 50 mg. He stopped the Xanax, as I cannot take it with Zyprexa. I would like to know why. I smoke pot, but do not drink alcohol.
I also get indigestion from the Zoloft and take a gas x an hr later has helped with that. I am new to this forum and glad though it is here.
There is no love lost between me and the big pharmaceutical houses, but if Zoloft WAS causing miscarriages and heart problems, do you really think it would still be on the market among the top 5 most commonly prescribed antidepressants? No, it would not. You can scare the wits out of yourself by reading the insert on your bottle of aspirin.
I would suggest that you get back on the Zoloft and ween yourself off more slowly. I was on Zoloft last year and was switched to Effexor. After having problems and called the doctors office the nurse gave me the wrong info and told me the doctor doesn't want me to take anything. So, I was off cold turkey. Aside from the Zaps that I was getting I was really out of control as far as my emotions. I hated everyone and everything. I couldn't make it through the day without exploding at someone.
Hello and thanks for taking my question. In July 2008 I switched over from Zoloft and Invega to Wellbutrin and Cymbalta. At that time, these were my only medications. In August 08, when I stood up from my chair, my legs had terrible tremors. They were so bad that I had to hold onto the desk. This still happens today. I also experience leg tremors when descending stairs - but not going up. I get minor tremors while going from a standing to a sitting position.
MedHelp Health Answers